Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 61, No. 2 (April, 2009)
V.A.Chatyrko; Y.Hattori Transfinite large inductive dimensions modulo absolute Borel classes 327−344
M.Nakai Extremal functions for capacities 345−361
K.Dekimpe; M.Hałenda; A.Szczepański Kähler flat manifolds 363−377
I.Yoneda Some remarks on CM-triviality 379−391
A.Maharana Q-homology planes as cyclic covers of A2 393−425
K.Abe; K.Fukui Commutators of C-diffeomorphisms preserving a submanifold 427−436
O.Ikawa; T.Sakai; H.Tasaki Weakly reflective submanifolds and austere submanifolds 437−481
K.Funano Central and Lp-concentration of 1-Lipschitz maps into R-trees 483−506
H.J.Marcum; N.Oda Composition properties of box brackets 507−549
R.Daher; T.Kawazoe; H.Mejjaoli A generalization of Miyachi's theorem 551−558
K.Saji; T.Sasaki; M.Yoshida Hyperbolic Schwarz map of the confluent hypergeometric differential equation 559−578
S.Satoh Sheet number and quandle-colored 2-knot 579−606
B.Estrada; E.Martínez Automorphism groups of q-trigonal planar Klein surfaces and maximal surfaces 607−623
G.Todorova; D.Uğurlu; B.Yordanov Regularity and scattering for the wave equation with a critical nonlinear damping 625−649

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.